# SDR SWIA201437870

- Difficulty date: May 24, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N780SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10277
- Aircraft time: 15,783 hours, 9,168 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Part serial: 01531
- Condition: Smoke
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT,  FA CALLED TO REPORT SMOKE IN CABIN.  SMELLED LIKE GUN POWDER.  RT PACK AUTO FAIL SHORTLY AFTER.  TEMP AT 99A.  REPLACED RT PACK ACM ASSY.
